# SDR AALA20130824004

- Difficulty date: August 24, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- Aircraft time: 72,459 hours, 25,343 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 88665
- Condition: Faulty
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL    INFLIGHT BOS-DFW   CREW REPORTED "MAIN BATTERY CHARGER" EICAS STATUS MESSAGE ILLUMINATED IN FLIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED STL LANDED WITHOUT INCIDENT.  REPLACED MAIN BATTERY & MAIN BATTERY CHARGER (MPN S282T002-6).  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
